# SDR A6WA201311084352

- Difficulty date: November 8, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR LOWER FWD ATTACH BRACKET CRACKED.  R & R PN 601R35050-25 IAW CRJ 200 SRM 51-42-06.
